CSpace
积域上一类奇异积分算子的L~p有界性
应益明1; 陈杰诚2
2003
Source Publication数学学报
ISSN0583-1431
Volume046Issue:005Pages:833
Abstract本文证明,对于Ω∈(1)∩L(log^+L)^2(S^n-1×S^m-1),h(r,s)∈L^∞(R+^1×R+^1)和PN2,PN2∈(2),带粗糙核的奇异积分算子Tp(f)(x,y)=∫∫R^n×R^mΩ(u′,v′)h(|u|,|v|/|u|^n|v|^mf(x-PN1(|u|)u′,y-PN2(|v|)v′)dudv为L^p有界。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41746
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.浙江大学
Recommended Citation
GB/T 7714
应益明,陈杰诚. 积域上一类奇异积分算子的L~p有界性[J]. 数学学报,2003,046(005):833.
APA 应益明,&陈杰诚.(2003).积域上一类奇异积分算子的L~p有界性.数学学报,046(005),833.
MLA 应益明,et al."积域上一类奇异积分算子的L~p有界性".数学学报 046.005(2003):833.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[应益明]'s Articles
[陈杰诚]'s Articles
Baidu academic
Similar articles in Baidu academic
[应益明]'s Articles
[陈杰诚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[应益明]'s Articles
[陈杰诚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.